| Model Number |
SY60WF |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, lens was defective.Additional information has been requested but is not available at the time of this report there are four medical device reports associated with this report.This is 3 of 4.
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5 and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated, it appears that there was a technical issue specifically related to the loading of lens into the cartridge, which lead to the lens being wasted.